RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 56, Issue 1  


First and second order differentiation operators with weight functions of variable sign
A. P. Gurevich, A. P. Khromov
3
Extrapolation of functions in the Denjoy class on a star-shaped compact set
L. N. Znamenskaya
16
Orthogonal invariants of skew-symmetric matrices
N. V. Ilyushechkin
26
On the solvability of nonlinear equations of Shrödinger type in the class of rapidly oscillating functions
L. A. Kalyakin, S. G. Glebov
32
Attractors of resonance wave type equations: Discontinuous oscillations
Yu. S. Kolesov
41
On the asymptotics near the piecewise smooth boundary of singular solutions of semilinear elliptic equations
V. A. Kondrat'ev, V. A. Nikishkin
50
Divergence almost everywhere of square partial sums of Fourier–Walsh series of integrable functions
S. F. Lukomskii
57
Convergence of Fourier series for functions in the classes of Besov–Lizorkin–Triebel
A. P. Petukhov
63
The formula of the regularized trace for the Laplace–Beltrami operator with odd potential on the sphere $S^2$
V. E. Podolskii
71
Pointwise multiplicators in weighted Sobolev spaces on a half-line
V. S. Rychkov
78
$\operatorname{RUC}$-bases in $E(L_\infty\overline\otimes B(H))$ and $F(C_E)$
F. A. Sukochev
88
Continuous solutions of a generalized Cauchy–Riemann system with a finite number of singular points
A. Tungatarov
105
Remark on the Serre $(\mathrm{mod} 5)$-invariant for groups of type $E_8$
V. I. Chernousov
116
On a simultaneous approximation of logarithms and algebraic powers of algebraic numbers
A. A. Shmelev
122
The Smetanich logic $T^{\Phi}$ and two definitions of a new intuitionistic connective
A. D. Yashin
135

Brief Communications
A criterion for the Volterra property of boundary value problems for Sturm–Liouville equations
B. N. Biyarov, S. A. Dzhumabaev
143
On a class of primality criteria
M. A. Vsemirnov
146
Computability by nondeterministic program and the Moschovakis search computability
V. D. Solov'ev
149
Letter to the editor
A. V. Domrin
153

Letter to the editor
Nguyên Thị Thiêu Hoa
153
Letter to the editor
I. V. Protasov
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019